Toggle Main Menu Toggle Search

Open Access padlockePrints

Observational constraints on Hyperinflation

Lookup NU author(s): Marios Bounakis, Professor Ian MossORCiD, Dr Gerasimos Rigopoulos



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Institute of Physics Publishing Ltd., 2021.

For re-use rights please refer to the publisher's terms and conditions.


We study a Hyperinflation model involving a field doublet on a hyperbolic field-space manifold and an exponential potential, providing a concise treatment of the evolution of the entropic and adiabatic perturbations around the homogeneous hyperbolic attractor solution. We find that the adiabatic spectral index narrows down the admissible values of the potential's slope to a very small region, severely restricting the state space of the allowed background solutions.

Publication metadata

Author(s): Bounakis M, Moss IG, Rigopoulos G

Publication type: Article

Publication status: Published

Journal: Journal of Cosmology and Astroparticle Physics

Year: 2021

Volume: 2021

Issue: 02

Online publication date: 05/02/2021

Acceptance date: 18/12/2020

Date deposited: 13/04/2021

ISSN (electronic): 1475-7516

Publisher: Institute of Physics Publishing Ltd.


DOI: 10.1088/1475-7516/2021/02/006


Altmetrics provided by Altmetric